# SDR CA060302009

- Difficulty date: February 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,664 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Leaking
- Location: Hydraulic Pump
- Part time: 1,664 hours
- Component: Hydraulic Pump, Robsin
- Component part number: D5001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT SEALS FOUND TO BE LEAKING DURING INSPECTION.  PUMP WAS REPLACED WITH SERVICEABLE UNIT.
